# SDR IPXA2023120138305

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,655 hours, 22,933 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *ATB* FAULT: LANDING GEAR HANDLE WOULDN'T RAISE. ATTEMPTED LOCK OVRD BUT PIN WAS FLUSH APPROVED.
